Stability of unfoldings in space and time. (English) Zbl 0315.58010


58C25 Differentiable maps on manifolds
57R45 Singularities of differentiable mappings in differential topology
Full Text: DOI


[1] Malgrange, B.,Ideals of Differentiable Functions. Oxford University Press, Bombay, 1966. · Zbl 0177.17902
[2] Mather, J., Stability of Cmappings: II. Infinitesimal stability implies stability.Ann. of Math. (2) 89 (1969), 254–291. · Zbl 0177.26002 · doi:10.2307/1970668
[3] –, Stability of Cmappings: III. Finitely determined map-germs.Publ. Math. IHES 35 (1968), 127–156. · Zbl 0159.25001
[4] Mather, J., unpublished notes on right equivalence.
[5] Siersma, D., The singularities of Cfunctions of right-codimension smaller or equal than eight.Indag. Math., 35 (1973), 31–37. · Zbl 0249.58004
[6] Thom, R., Un lemme sur les applications différentiables.Bol. Soc. Mat. Mexicana, (2), 1 (1956), 59–71. · Zbl 0075.32201
[7] –,Stabilité Structurelle et Morphogénèse. W. A. Benjamin, Inc., Reading, Massachusetts, 1972.
[8] Tougeron, J.-C., Idéaux de fonctions différentiables I.Ann. Inst. Fourier, 18 (1968), 177–240.
[9] –,Idéaux de Fonctions Différentiables. Ergebnisse der Mathematik und ihrer Grenzgebiete, 71, Springer-Verlag, Berlin, 1972.
[10] Wall, C. T. C., ed.,Proceedings of Liverpool singularities-Symposium I. Springer Lecture Notes in Mathematics 192, Springer-Verlag, Berlin, 1971. · Zbl 0211.00202
[11] Wassermann, G.,Stability of Unfoldings. Springer Lecture Notes in Mathematics 393. Springer-Verlag, Berlin, 1974. · Zbl 0288.57017
[12] Woodcock, A. E. R. &Poston, T.,A Geometrical Study of the Elementary Catastrophes. Springer Lecture Notes in Mathematics 373, Springer-Verlag, Berlin, 1974. · Zbl 0279.58004
[13] Baas, N., Structural stability of composed mappings. Preprint, Institute for Advanced Study Princeton 1974 (to appear).
[14] Latour, F., Stabilité des champs d’applications différentiables; généralisation d’un théoréme de J. Mather.C. R. Acad. Sci. Paris Sér. A, 268 (1969), 1331–1334. · Zbl 0184.48501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.